MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC EP CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC EP CATHETER
Model Number 401932
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device's steering mechanism was reported to fail and would not straighten.
 
Additional Manufacturer Narrative
Innovative health, llc became aware on 08-jul-2022 of a report from stormont vail health on a livewire steerable device that experienced a failure of the steering mechanism while inside the patient and would not straightener to remove.Innovative health received the device for evaluation on 20-jul-2022.Upon investigation, the shaft of the device was found to be separated from the handle of the device.Additional details were received on 28-jul-2022 indicating that this separation was performed by the doctor in an attempt to straighten the catheter.The steering mechanism of the reported device was manipulated and could fully rotate as intended.The puller wire of the reported device was able to extend and retract from the handle as expected.As the handle and shaft were disconnected, the distal curve of the device could not be evaluated.Additional investigation was performed in an attempt to replicate the reported issue.A root cause for this reported issue was unable to be determined.No injury was reported.

Brand Name
N/A
Common Device Name
DIAGNOSTIC EP CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key15156950
Report Number3011610434-2022-00009
Device Sequence Number5208262
Product Code NLH
UDI-Device Identifier10841898111808
UDI-Public10841898111808
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K190127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model Number401932
Device Catalogue Number401932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown